# SDR USAABB01042

- Difficulty date: June 20, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE RIGHT EMERGENCY AISLE LIGHT ASSEMBLY BROKEN/INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY AISLE LIGHT ASSEMBLY IN ASSOCIATION WITH MM.  OPS CHECK GOOD.  (M)
